# SDR EIA2000329

- Difficulty date: September 18, 2000
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 680 R17 TO R18 DRILL START DAMAGE IN FUSELAGE FRAME.  REPAIRED FUSELAGE FRAME AT FS 680 RIGHT SIDE BETWEEN LONGERONS R17 AND R18.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR STRAP PER ECRA 944-53-102-2.  (M)
